# SDR CHQA201000027

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 19,424 hours, 15,403 cycles
- Engine: Allsn AE3007A
- Engine time: 20,155 hours, 13,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Part serial: NOTSERIALIZED
- Condition: Open
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE 3 LAST FLOOR PROXIMITY LIGHT STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSES IN THE NR 4 EMERGENCY LIGHT BATTERY IAW AMM 20-13-08 WITH NO FURTHER DEFECTS NOTED.
